Communications in Mathematical Physics

Uniform and $L^2$ convergence in one-dimensional stochastic Ising models

Richard A. Holley and Daniel W. Stroock

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 123, Number 1 (1989), 85-93.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178682

Mathematical Reviews number (MathSciNet)
MR1002033

Zentralblatt MATH identifier
0666.60104

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82A05

Citation

Holley, Richard A.; Stroock, Daniel W. Uniform and $L^2$ convergence in one-dimensional stochastic Ising models. Comm. Math. Phys. 123 (1989), no. 1, 85--93. https://projecteuclid.org/euclid.cmp/1104178682


Export citation